MathSciNet Relay Station
MathSciNet bibliographic data
MR2231599 13D45 (13C14 13H10)
Le Thanh Nhan A remark on the monomial conjecture and Cohen-Macaulay canonical modules. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2785–2794 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement